Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Head felt weird while playing. Warm rushes towards ear, head numbness. Reason for above symptoms?

well it started on friday , i was playing a game and the right side of my head went all weird , it like a rush of warmness and feels it ends towards my right ear , ive been having these for 3 days now, and sometimes it can be that bad i think im going to pass out , also my right side of my head is slightly numb but none of my body is, i went hospital saturday and the doctor felt my neck and said i was fine but i keep getting them and i dont feel right , im not ill or sick but the rushes can make me feel sick
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! I would suggest you to consult a neurologist in your area for your problem who may advise you for a carotid doppler to exclude any carotid pathology. He may also examine you for excluding any other neurological problem like migraine. You can also discuss about this with your family physician. Good luck.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor